Alert archive / Oklahoma / River Flood Warnings in 2013
River Flood Warning 7, NWS Tulsa, OK
NWS Tulsa, OK issued this river flood warning at May 10, 2013, 6:20 AM CDT for Adair County, Oklahoma. It took effect at May 10, 2013, 9:02 AM CDT. It was in force for 26 hr.
The area
The outline as issued.
The facts
- Issued
- May 10, 2013, 6:20 AM CDT (11:20 UTC)
- In effect from
- May 10, 2013, 9:02 AM CDT
- Expired
- May 11, 2013, 10:57 AM CDT
- In force
- 26 hr
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Adair County, OK
The radar
The Tulsa radar (KINX), 79 km from the middle of the area, began a volume at 11:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Illinois River (AR OK) near Watts (WTTO2). The gauge peaked at 18.77 ft at May 10, 2013, 7:00 PM CDT.
- Action stage
- 13 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 23 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07195500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
772 WGUS44 KTSA 101120 FLWTSA BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TULSA OK 620 AM CDT FRI MAY 10 2013 ...THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-101920- /O.NEW.KTSA.FL.W.0007.130510T1655Z-130511T1557Z/ /WTTO2.2.ER.130510T1655Z.130511T0000Z.130511T0957Z.NO/ 620 AM CDT FRI MAY 10 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR WATTS. * FROM THIS MORNING TO SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 500 AM FRIDAY THE STAGE WAS 7.05 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 17.0 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 17.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. A FEW CABINS IN THE FIDLERS BEND AREA MAY HAVE MINOR FLOODING. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-101920- /O.NEW.KTSA.FL.W.0008.130511T1245Z-130512T1703Z/ /TALO2.1.ER.130511T1245Z.130512T0000Z.130512T1103Z.NO/ 620 AM CDT FRI MAY 10 2013 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * FLOOD WARNING FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM SATURDAY MORNING TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 500 AM FRIDAY THE STAGE WAS 5.94 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE SATURDAY MORNING AND CONTINUE TO RISE TO NEAR 13.9 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 14.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF WILL BE IMPASSABLE. EXTREME TURBULENCE MAKES THE RIVER TOO HAZARDOUS FOR FLOATING. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
4 follow-up statements
817 WGUS84 KTSA 101325 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 825 AM CDT FRI MAY 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. OKC001-102125- /O.EXT.KTSA.FL.W.0007.130510T1402Z-130511T1740Z/ /WTTO2.2.ER.130510T1402Z.130511T0000Z.130511T1140Z.NO/ 825 AM CDT FRI MAY 10 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 AM FRIDAY THE STAGE WAS 10.53 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS IS EXPECTED TO RISE ABOVE FLOOD STAGE THIS MORNING AND CONTINUE TO RISE TO NEAR 19.7 FEET BY THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$
943 WGUS84 KTSA 101915 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 215 PM CDT FRI MAY 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-110315- /O.EXT.KTSA.FL.W.0007.000000T0000Z-130511T1456Z/ /WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0856Z.NO/ 215 PM CDT FRI MAY 10 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 14.41 FEET. * FLOOD STAGE IS 13.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE RISING TO NEAR 19.7 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-110315- /O.EXT.KTSA.FL.W.0008.130511T0736Z-130512T1706Z/ /TALO2.2.ER.130511T0736Z.130512T0000Z.130512T1106Z.NO/ 215 PM CDT FRI MAY 10 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 100 PM FRIDAY THE STAGE WAS 6.78 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE LATE TONIGHT AND CONTINUE TO RISE TO NEAR 14.6 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. SOME CABIN PARKS MAY BEGIN TO FLOOD. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
495 WGUS84 KTSA 110113 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 813 PM CDT FRI MAY 10 2013 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-110913- /O.EXT.KTSA.FL.W.0007.000000T0000Z-130511T1510Z/ /WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0910Z.NO/ 813 PM CDT FRI MAY 10 2013 ...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR WATTS. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 18.77 FEET. * FLOOD STAGE IS 13.0 FEET. * MODERATE FLOODING IS OCCURRING BUT THE RIVER IS NEAR CREST AND WILL BEGIN FALLING. * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING TO BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 19.0 FEET...MODERATE FLOODING OCCURS FROM THE ARKANSAS BORDER TO CHEWEY BRIDGE. FARMLANDS AND PERMANENT CAMPGROUNDS ARE AFFECTED. SEVERAL CABINS IN THE FIDLERS BEND AREA MAY BE FLOODED. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-110913- /O.EXT.KTSA.FL.W.0008.130511T0500Z-130512T1830Z/ /TALO2.2.ER.130511T0500Z.130512T0000Z.130512T1230Z.NO/ 813 PM CDT FRI MAY 10 2013 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON... THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 700 PM FRIDAY THE STAGE WAS 9.47 FEET. * FLOOD STAGE IS 11.0 FEET. * MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH IS EXPECTED TO RISE ABOVE FLOOD STAGE SATURDAY BEFORE DAWN AND CONTINUE TO RISE TO NEAR 14.5 FEET BY SATURDAY EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. SOME CABIN PARKS MAY BEGIN TO FLOOD. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
045 WGUS84 KTSA 110840 FLSTSA FLOOD STATEMENT NATIONAL WEATHER SERVICE TULSA OK 340 AM CDT SAT MAY 11 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR WATTS AFFECTING ADAIR COUNTY. ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN OKLAHOMA... ILLINOIS RIVER NEAR TAHLEQUAH AFFECTING CHEROKEE COUNTY. OKC001-110910- /O.CAN.KTSA.FL.W.0007.000000T0000Z-130511T1510Z/ /WTTO2.2.ER.130510T1403Z.130511T0000Z.130511T0755Z.NO/ 340 AM CDT SAT MAY 11 2013 THE FLOOD WARNING IS CANCELLED FOR THE ILLINOIS RIVER NEAR WATTS. * AT 300 AM SATURDAY THE STAGE WAS 12.91 FEET. * FLOOD STAGE IS 13.0 FEET. * THE RIVER FELL BELOW FLOOD STAGE BEFORE DAWN . * FORECAST...THE ILLINOIS RIVER NEAR WATTS WILL CONTINUE FALLING AND REMAIN BELOW FLOOD STAGE. && LAT...LON 3619 9478 3611 9478 3607 9453 3615 9453 $$ OKC021-111640- /O.CON.KTSA.FL.W.0008.000000T0000Z-130512T1830Z/ /TALO2.2.ER.130511T0457Z.130512T0000Z.130512T1230Z.NO/ 340 AM CDT SAT MAY 11 2013 THE FLOOD WARNING CONTINUES FOR THE ILLINOIS RIVER NEAR TAHLEQUAH. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 300 AM SATURDAY THE STAGE WAS 11.80 FEET. * FLOOD STAGE IS 11.0 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FORECAST...THE ILLINOIS RIVER NEAR TAHLEQUAH WILL CONTINUE RISING TO NEAR 14.5 FEET THIS EVENING. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SUNDAY MORNING. * IMPACT...AT 15.0 FEET...MODERATE FLOODING OCCURS FROM CHEWEY BRIDGE DOWNSTREAM TOWARDS TAHLEQUAH. ACCESS ROADS EAST OF THE COMBS BRIDGE NEAR EAGLES BLUFF ARE IMPASSABLE. SOME CABIN PARKS MAY BEGIN TO FLOOD. && LAT...LON 3604 9498 3573 9498 3573 9487 3617 9472 3617 9485 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this river flood warning went out at May 10, 6:08 AM CDT, 12 minutes earlier.
Area forecast discussion, May 10, 6:08 AM CDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 608 AM CDT FRI MAY 10 2013 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. IFR/MVFR CIGS WILL AFFECT MAINLY THE AR TERMINALS EARLY IN THE TAF PERIOD...BEFORE CIGS START TO LIFT AS THE FRONT PASSES THROUGH THE AREA. TSRA MAY IMPACT MLC/FSM FOR THE FIRST HOUR OR TWO. VFR CONDITIONS SHOULD PREVAIL BY THE AFTERNOON...WITH SOME FOG DEVELOPMENT LIKELY DUE TO ALL THE RAIN AND CALM WINDS TONIGHT IN MAINLY NW AR. && .PREV DISCUSSION... /ISSUED 319 AM CDT FRI MAY 10 2013/ DISCUSSION... BANDS OF SHOWERS/THUNDERSTORMS CONTINUE OVER PORTIONS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS MORNING WITH AN ONGOING FLASH FLOOD THREAT. THUNDERSTORM ACTIVITY HAS SLOWLY BEGUN TO DECREASE IN INTENSITY AND THIS TREND IS EXPECTED TO CONTINUE AS PRECIPITATION BEGINS TO SHIFT EAST OF THE AREA BY MID MORNING. WEAK FRONTAL BOUNDARY...CURRENTLY LOCATED NEAR MIAMI...EXTENDING SOUTHWEST THROUGH OKC...LAWTON AREA...WILL CONTINUE SLOWLY PUSHING SOUTHEAST TODAY AND SHOULD MOVE TO NEAR THE RED RIVER BY LATE THIS AFTERNOON. SECONDARY/STRONGER SURGE OF COLDER AIR WILL MOVE INTO THE AREA ON SATURDAY. DEEPER MOISTURE WILL REMAIN CONFINED SOUTH OF REGION...HOWEVER GIVEN THE RECENT RAINFALL...COULD SEE ENOUGH LOW LEVEL MOISTURE POOLING AHEAD OF BOUNDARY TO ALLOW FOR SCATTERED SHOWERS AND POSSIBLY ISOLATED THUNDERSTORMS GIVEN THE STEEP LAPSE RATES EXPECTED. UPPER LOW CURRENTLY OFF THE SOUTHWEST PACIFIC COAST WILL REMAIN QUASI STATIONARY OVER THE BAJA OF MEXICO THROUGH EARLY NEXT WEEK. THIS FEATURE WILL LIFT INTO THE CENTRAL/SOUTHERN PLAINS BY WEDNESDAY WITH PRECIPITATION CHANCES ONCE AGAIN INCREASING. MODELS IN GENERAL AGREEMENT WITH OVERALL TIMING AND THEREFORE STAYED CLOSE TO THE MEX GUIDANCE THROUGH THE EXTENDED PERIODS. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...22
Hazardous weather outlook, May 10, 4:50 AM CDT, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 450 AM CDT FRI MAY 10 2013 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 450 AM CDT FRI MAY 10 2013 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING THROUGH THIS AFTERNOON. DISCUSSION... SHOWERS AND THUNDERSTORMS ARE ONGOING THIS MORNING ACROSS PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS...AND ADDITIONAL DEVELOPMENT WILL BE POSSIBLE THROUGH THE DAY AHEAD OF A SLOW MOVING COLD FRONT. SEVERE WEATHER IS NOT ANTICIPATED. THE THREAT OF ADDITIONAL FLASH FLOODING IS ALSO REDUCED AS CURRENTLY FLOODED PARTS OF NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS ARE UNLIKELY TO SEE WIDESPREAD ADDITIONAL RAINFALL. THE THUNDERSTORM POTENTIAL WILL DIMINISH DURING THE AFTERNOON HOURS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY AND MONDAY...NO HAZARDS. TUESDAY THROUGH THURSDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... A SMALL CHANCE OF THUNDERSTORMS WILL AFFECT NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS SATURDAY...AS A STRONGER COLD FRONT MOVES INTO THE REGION. MORE WIDESPREAD THUNDERSTORMS WILL BE POSSIBLE TOWARD THE MIDDLE OF NEXT WEEK...AS AN UPPER LEVEL TROUGH MOVES THROUGH THE SOUTHERN PLAINS. A LIMITED RISK OF SEVERE STORMS WILL EXIST WITH THE STORMS LATE NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 10, 5:17 AM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
517 AM CDT FRI MAY 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 AM FLASH FLOOD BENTONVILLE 36.37N 94.21W
05/10/2013 BENTON AR BROADCAST MEDIA
NUMEROUS ROADS CLOSED IN THE CITY
0400 AM FLASH FLOOD BENTONVILLE 36.37N 94.21W
05/10/2013 BENTON AR BROADCAST MEDIA
WATER RUNNING THROUGH TWO HOMES ON SW WENTWORTH...ONE
BEING EVACUATED.
0400 AM FLASH FLOOD 3 SW HIGHFILL 36.23N 94.40W
05/10/2013 BENTON AR BROADCAST MEDIA
HIGH WATER ON WEST HIGHWAY 264
0400 AM FLASH FLOOD CAVE SPRINGS 36.26N 94.23W
05/10/2013 BENTON AR BROADCAST MEDIA
HIGH WATER ON HIGHWAY 112 AT WALLACE LANE
0400 AM FLASH FLOOD BELLA VISTA 36.43N 94.23W
05/10/2013 BENTON AR BROADCAST MEDIA
HIGH WATER AT MCNELLY ROAD AND STANKER CREEK
0400 AM FLASH FLOOD CENTERTON 36.36N 94.29W
05/10/2013 BENTON AR BROADCAST MEDIA
HIGH WATER WEST FISH HATCHERY ROAD
0400 AM FLASH FLOOD GENTRY 36.27N 94.48W
05/10/2013 BENTON AR BROADCAST MEDIA
HIGH WATER MAIN STREET AND COLLINS AVENUE
&&
RBDThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 12:22 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware | 4 hr |
| May 10, 12:52 AM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Mayes, Rogers, Wagoner | 4 hr |
| May 10, 2:10 AM CDT | Areal Flood Advisory | TSA | Adair | 65 min |
| May 10, 2:29 AM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 19 hr |
| May 10, 4:22 AM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 8 hr |
| May 10, 6:20 AM CDT | River Flood Warning | TSA | Cherokee | 54 hr |
| May 10, 12:28 PM CDT | Areal Flood Warning | TSA | Adair, Cherokee, Delaware | 12 hr |
Nearby
River Flood Warnings in Oklahoma, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.